全部文献期刊会议图书|学者科研项目
中外文文献  中文文献  外文文献
作者:Clark Barwick
来源:[J].Advances in Mathematics(IF 1.373), 2017, Vol.304, pp.646-727Elsevier
摘要:Abstract(#br)Spectral Mackey functors are homotopy-coherent versions of ordinary Mackey functors as defined by Dress. We show that they can be described as excisive functors on a suitable ∞-category, and we use this to show that universal examples of these objects are give...
作者:Clark Barwick , Saul Glasman , Jay Shah
来源:[J].Tunisian Journal of Mathematics, 2020, Vol.2 (1), pp.97-146Project Euclid
摘要:We study the “higher algebra” of spectral Mackey functors, which the first named author introduced in Part I of this paper. In particular, armed with our new theory of symmetric promonoidal ∞ -categories and a suitable generalization of the second named author’s Day ...

我们正在为您处理中,这可能需要一些时间,请稍等。

资源合作:cnki.scholar@cnki.net, +86-10-82896619   意见反馈:scholar@cnki.net

×